Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/11000
Title: Stabilization of coupled nonuniform Timoshenko beam system
Authors: Hou, SH
Yan, QX
Feng, DX
Keywords: Asymptotic stability
Feedback control
Timoshenko beam
Issue Date: 2005
Publisher: Pergamon-Elsevier Science Ltd
Source: Nonlinear analysis, theory, methods and applications, 2005, v. 63, no. 5-7, p. e2329-e2333 How to cite?
Journal: Nonlinear Analysis, Theory, Methods and Applications 
Abstract: In this paper, we consider the stabilization problem of a coupled nonuniform Timoshenko beam system using feedback control. It is shown that with linear boundary force and moment feedback controls simultaneously applied at the hinged junction and at one end of the beam, the energy of the closed loop system exponentially decays to zero. Furthermore, the closed loop system can be proven to be asymptotically stable with comparatively fewer feedback controls.
URI: http://hdl.handle.net/10397/11000
ISSN: 0362-546X
DOI: 10.1016/j.na.2005.03.034
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Feb 20, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Feb 17, 2017

Page view(s)

17
Last Week
1
Last month
Checked on Feb 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.